# SDR CKSA96406

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Part number: BACC10DU600
- Condition: Disconnected
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HEARD LOUD NOISE FROM CABIN, LOST PRESSURIZATION, UNABLE TO CONTROL.  DESCENDED TO 10,000 AT 10,000 MAX  CABIN DIFFERENTIAL PRESSURE WAS 0.8, CABIN ALTITUDE 8,000.  FOUND DUCT AT RIGHT HAND PACK WATER SEPARATOR DISCONNECTED.  RESECURED DUCT, LEAK CHECKED GOOD.  PRESSURIZED AIRCRAFT CHECKED GOOD AS PER B727 MM 21-10-0.
